# SDR WX0A2015042272545

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,027 hours, 23,973 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39271411
- Part serial: P1273
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNING RUBBER SMELL AFTER TAKEOFF.  TROUBLESHOOTING PERFORMED ON WO 252674.  LT PRESS REGULATING & SOV IDENTIFIED AS FAULTY.  R & R LT PRSOV.  OPERATIONS & LEAK CHECKED GOOD IAW AMM 21-31-01.  THIS ACFT OK FOR CONTINUED SERVICE.
